# SDR CHQ00051

- Difficulty date: November 30, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: CHQA
- Make and model: Saab SF340A
- Aircraft serial: 149
- Aircraft time: 26,338 hours, 29,640 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE CHIP DETECTOR LIGHT CAME ON.  CLEANED CHIP DETECTOR, INSPECTED AND GROUND RAN ALL WITHIN LIMITS.
